# SDR FDEA201604211334

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,016 hours, 23,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Part number: 834802
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE EICAS ALERT.  FOLLOWED CHECKLIST & PERFORMANCE TABLES & CONTINUED.  DURING APPROACH WE EXTENDED GEAR EARLY AT APPROX 210 KTS.  AT 170 KTS WE HEARD A CLUNK IN NOSE GEAR AREA.  LANDING UNEVENTFUL, SWUNG GEAR & GOT LG MONITOR STATUS MSG.  FOUND STATUS MSG RELATED TO SYS 1 NLG LOCK SENSOR.  R & R SYS 1 & 2 NLG LOCK SENSOR S10065 & S10078.  OPERATIONS CHECKED OK.
